JOURNAL BROWSE
Search
Advanced SearchSearch Tips
TWO POINT FRACTIONAL BOUNDARY VALUE PROBLEM AT RESONANCE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
TWO POINT FRACTIONAL BOUNDARY VALUE PROBLEM AT RESONANCE
GUEZANE-LAKOUD, A.; KOUACHI, S.; ELLAGGOUNE, F.;
 
 Abstract
In this paper, a two-point fractional boundary value problem at resonance is considered. By using the coincidence degree theory some existence results of solutions are established.
 Keywords
Fractional boundary value problem;Existence of solution;Mawhin Theorem;Topological degree;
 Language
English
 Cited by
 References
1.
Z. Bai and H. Lü, Positive solutions for boundary value problem of nonlinear fractional differential equation, J. Math. Anal. Appl. 311 (2005), 495-505. crossref(new window)

2.
W. Feng and J.R.L. Webb. Pang, Solvability of three point boundary value problems at resonance, Nonlinear Anal. 30 (1997), 3227-3238. crossref(new window)

3.
A. Guezane-Lakoud and R. Khaldi, Positive solution to a higher order fractional boundary value problem with fractional integral condition, Romanian Journal of Mathematics and Computater Sciences 2 (2012), 28-40.

4.
A. Guezane-Lakoud and R. Khaldi, Solvability of two-point fractional boundary value problem, The Journal of Nonlinear Science and Applications 5 (2012), 64-73.

5.
A. Guezane-Lakoud, A. Frioui and R. Khaldi, Third Order Boundary Value Prolem with Integral Condition at Resonance, Theory and Applications of Mathematics & Computer Sciences 3(1) (2013), 56-64.

6.
R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore (2000).

7.
N. Kosmatov, A boundary value problem of fractional order at resonance, Electron. J. Differ. Equ. 135 (2010), 1-10.

8.
V. Lakshmikantham and A.S. Vatsala, General uniqueness and monotone iterative technique for fractional differential equations, Appl. Math. Lett. 21 (2008), 828-834. crossref(new window)

9.
V. Lakshmikantham, S. Leela and JV. Devi, Theory of fractional Dynamic Systems, Cambridge Academic, Cambridge (2009).

10.
G.B. Loghmani and S. Javanmardi, Numerical Methods for Sequential Fractional Differential Equations for Caputo Operator, Bull. Malay. Math. Sci. Soc. 2 Accepted.

11.
F. Mainardi, Fractional diffusive waves in viscoelastic solids, Wegner, JL, Norwood, FR (eds) Nonlinear Waves in Solids ASME/AMR, Fairfield (1995), 93-97.

12.
J. Mawhin, Topological degree methods in nonlinear boundary value problems, NSFCBMS Regional Conference Series in Mathematics. Am. Math. Soc, Providence. (1979).

13.
J. Mawhin, Topological degree and boundary value problems for nonlinear differential equations, Lecture Notes in Mathematics. 1537 (Springer, Berlin (1991)), 74-142.

14.
R. Metzler and J. Klafter, Boundary value for fractional diffusion equations, Physica A 278 (2000), 107-125. crossref(new window)

15.
K.S. Miller and B. Ross, An introduction to Fractional Calculus and Differential Equations, Wiley, New York (1993).

16.
Podlubny, Fractional Differential Equation, Academic Press, Sain Diego. (1999).

17.
S.G. Samko, A.A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon & Breach, Switzerland (1993)

18.
H. Scher and Montroll, Anomalous transit-time dispersion in amorphous solids, Phys. Rev. B. 12 (1975), 2455-2477. crossref(new window)

19.
X.Z. Zhang, C.X. Zhu and Z.Q.Wu, The Cauchy problem for a class of fractional impulsive differential equations with delay, Electron. J. Qual. Theory Differ. Equ. 37 (2012), 1-13.

20.
H. Zhigang, L.Wenbin and C. Taiyong Two-point Boundary Value Problems for Fractional Differential Equations at resonance, Bull. Malays. Math. Sci. Soc. (2).36.(3) (2013), 747-755.